Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

persephone

Veteran Member
  • Total Reviews

    0
  • Content Count

    137
  • Joined

  • Last visited

Community Reputation

0 Neutral

About persephone

  • Rank
    Member
  1. I haven't been on these forums for a long while. I was on a low-dose long term Roaccutane (10mg a day) which was keeping my skin nicely clear...until now I stopped my Roaccutane treatment 3 weeks ago...And guess what, the oil has returned as with quite a few spots. I had my first Nlite session last week from Dr Chu at Hammersmith Hospital and my skin hasn't been this bad for a long time...So depressing....I've broken out and there seems to be no sign of improvement... Now I don't know whether
  2. Okay this sounds weird and I never get spots anywhere else on my body apart from my face, but about a month ago I got this weird itchy spot/bump just above my knee. I think it may have been an insect bite but it's completely flat now and left a huge dark red mark behind which has been on my leg for over a month! I'm on a really low dose accutane but I want to get rid of this mark quickly before springtime. It looks like a bruise. What should I apply to it? Is there anything that will help the
  3. I'm exactly the same, I can't stop picking at my face! It's so depressing, and the clearer my skin is the less tolerant I am towards minor blemishes, so I just end up picking the hell out of them so it looks like I've been in a fight. Yesterday I messed up my skin bad by picking at a spot on my cheek that just wasn't ready and now it's triple in size, swollen, red and is so disgusting that I can't even face leaving the house. Plus I have to go back to work on Tuesday...How embarrassing, might
  4. I'm on a low maintenance dose of Accutane as well (around 10mg-7mg a day) and have been for the past year. However I do find that any dose lower than around 7mg a day does not provide enough relief. I've basically messed around with dosages and finally found one that is okay for me. I think that you should find a sympathetic derm and discuss the potential benefits of low dose therapy. You've already been on a course so I don't see why they wouldn't hear you out however as another poster said no
  5. To be honest, after reading this ridiculous thread I have to comment on this acne-diet link. I really think life's far too short to be worrying about how many times a day you go and take a dump. Acne is caused by hormones and too much oil in the skin. Yes, going to the toilet 4 times a day will probably make you feel alot better than being constipated. But there is no correlation between your bowels and acne, if there was then dermatologists would have a far easier job...just prescribe prune ju
  6. I weigh under around 96 pounds and I'm also on a really low dosage for a longer period of time. I think it does help to go abit slower and especially as it's Winter now you don't want your skin drying up too much. I never had an initial breakout but i also have quite mild acne. Good luck bella babe...Keep us posted!
  7. ^ I agree with all of the above. Bored with these Accutane scare tactics...
  8. Mae, it could be exactly what you're describing! It's like a spot under the skin that never surfaced with loads of dry skin on top of it. You can barely see a bump or anything now, it's almost flat but I've never had a spot that's itchy. The only problem is that the surrounding area is pink now and the spot is redder than normal. I have developed eczema on my arms which is why i thought it could be the same with my face but it's really bizarre. I'm going to stop the hydrocortisone tonight. I'
  9. Hey, thanks for the responses! I'm in the UK so I'm not sure whether I can get Elidel over here. Can't get an appointment with my derm until February! So I'm going to try and see my GP in the next week or so. This red bump is really bothering me, my skin has been 100% clear on Accutane so far, which is why i'm so frustrated that this has happened. Is there any OTC creams that I can apply on it that may be safe to use? I'm so terrified that in treating the eczema I'll just end up exacerbatin
  10. Okay, i'm on a really low dose Accutane and I keep getting this small itchy bump on my cheek. It appeared about a couple of month's ago and just went after I applied some clindamycin antibiotic lotion on it. But in the last week it's returned with a vengeance, really itchy, quite sore with a red bump. I've been applying a small amount of 1% hydrocortisone cream on it for the past 5 days and it doesn't feel itchy anymore but it's still quite red and there's still a small bump. What the hell is
  11. I'm 28 and taking a low dose tane and I haven't noticed any pronounced side effects since taking my first course which was when I was a teenager. I think as long as your overall health is good then it shouldn't make much of a difference. Try and stay away from too much booze, stay hydrated and use a SPF moisuriser in the day. I don't even really moisturise my skin in the evening as I think it works better just letting your skin breath product-free. The only side effect is that my skin is alot d
  12. GO it sounds like eczema to me and I get it on my arms from the tane. It can spread if not treated but try and get yourself some hydrocortisone steroid cream to put on it. It's not serious at all. I had it on my arms and it kept spreading until my doctor gave me some steriod cream and it went in a couple of days. Haven't had it back since!
  13. It stays in your bloodstream for quite awhile afterwards so you'll certainly be fine missing a few days
  14. Okay here's the deal. I'm on a low-dose Roaccutane program and have been for the past 10 months for an indefinite period. I have swung between doses of 60mg a week to 20mg a day. I have taken 2 full courses of Roaccutane in the past which cleared me for a number of years but recently I've been plagued with mild but persistent acne, hence the low-dose course. Now I seriously can't believe that 40mg a week would actually have much effect. It will certainly help with the oiliness of the skin but a
×